# SDR CA040909010

- Difficulty date: September 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 4E305110
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A PROP DEICE MALFUNCTION AS INDICATED ON THE CAWS PANEL.  ONE PROP BOOT WAS FOUND WITH AN OPEN CIRCUIT.  BOOT REPLACED WITH NEW, RETURNED TO SERVICE.
